T Nation

Need Some Help

I knkw that it is generally frowned upon for uninformed newbies to ask, what probably amount to, silly questions but, i really need some advice. I take adderral for a host of psych issues, ptsd, treatment resistant depression, anxiety disorder panic attacks and am also a type 2 diabetic. The bulk of these issues have a common effect on me, extreme fatigue and, for lack of a better term, withdrawling social.

After a 5 plus year search and various awful meds, i ended up on the adderral. And when it is working, it works quite well. When it is not it is terrible and the side effect profile is extensive. A work friend suggested hgh/testosterone was the answer. He claims to have had much of the same issues, aside from the diabetes, as me. And even said that it would help with blood sugar as well.

I have started the hgh and understand that may take some time but, have founded that the recommended anavar to be ineffective. Can someone please offer some advice? I am really just looking to combat the intense fatigue and depress, not get ripped or huge. Please help

I think you should go to an anti aging doctor or at least go to the TRT section of this forum and learn everything you can, including what labs you need before making this decision. TRT can help depression and social withdrawal for people who are suffering from hypogonadism (resulting in low testosterone levels and other hormonal imbalances) but without any blood work it is impossible to say if this is your case as depression can have many many causes other than low T.

So taking testosterone (a full TRT protocol, actually) may or may not be what you need and if it’s not you would just be blindly playing with your hormones and risking ending up worse than when you started.

Good luck and I hope you find the way to get better.

I’ve read good things about deprenyl (selegiline), but haven’t used it myself. Actually waiting on my bottle to arrive. Might be worth looking into, but eaboadar makes a good point about talking to a TRT specialist.